# SDR UPS96420567

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Main Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, EMERGENCY LIGHTS AT MAIN DECK STA 600 AND 750 ARE INOP.  DEFERRED PER MEL 33-13, TRANSFERRED TO MEL LIST.
